# SDR CWQR2006001

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: General aviation
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 5,063 hours
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: 666000216
- Condition: Mismanufactured
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A CABLE CHANGE ON THE AILERON SYSTEM, THE PROPER CABLE TENSION COULD NOT BE BROUGHT UP.  UPON INSPECTION FOUND NEW CABLE ASSEMBLY TERMINAL END WAS NOT PROPERLY MACHINED.  BECAUSE THE NECK (AREA BETWEEN THREADS AND TOOL HOLE) WAS NOT REDUCED THE TURNBARREL BOTTOMS ON THREADS AND CAN NOT BE ADJUSTED TO TENSION REQUIRED.
